# SDR AALA202206304410

- Difficulty date: May 23, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524035I
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ASSEMBLY BREAK LOCATED AT BS 540, LBL 1 IS BROKEN. REPLACED BREAK ASSEMBLY PER SRM 51-40-01.
